# SDR 2003F00461

- Difficulty date: January 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBEAM, STATION 328 RBL 10, UNDERNEATH NUTPLATE.  REMOVED CORROSION.  MATERIAL LOSS OTU OF LIMITS.  FABRICATED ONE EACH END CAP AND 4 ANGLES.  TREATED, PRIMED AND INSTALLED REPAIRED PARTS.  (M)
